# SDR SWAA2025051269891

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 61,715 hours, 37,296 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MECHANICAL GRINDING NOISE DURING T/O & CLIMB. NO ABNORMAL ENGINE INDICATIONS NOTED. NOISE AT HIGH POWER SETTINGS ONLY.<[01] COMPRESSOR STALL BOROSCOPE REQUIRED REF AMM 72-00-00-200-804-F00. COMPLIED WITH POWER ASSURANCE RUN REF AMM 71-00-00 TEST 5. CYCLED ON AND OFF. ENGINE ACCESSORIES I.E. HYD PUMP; STBY; HYD PUMP; IDG; BLEED AIR; AIR CONDITIONING PACKS; CYCLED FLIGHT CONTROLS DURING ENGINE RUN. NO ABNORMAL CONDITIONS OBSERVED.;[02] PERFORMED COMPRESSOR STALL BOROSCOPE PER 72-00-00-200-804-F00.
